Log in
Anxiety Support
40,828 members42,832 posts

Tingling in feet and legs

Hi everyone,

I have been doing well lately controlling my anxiety symptoms but recently I have been having constant crawling sensations on my feet and legs and I am not sure where it came from. I am not diabetic and I don't have any other health diagnoses other than anxiety. Has anyone experinced this? Thank you.

13 Replies
oldestnewest

yes this can happen , anxiety treats different people differently .. try a half hour walk daily .. the tinglings will go away

1 like
Reply

Are you on any medication?

Reply

I take lexapro

Reply

Medication might do this to you. I was on sertaline & I had to stop it because it made my legs & hands tingle constantly! & of course that doesn't help me when I have health Anxiety. 😝 I had to stop taking it because it would trigger panic attacks for me because I would worry that something was wrong. Talk with your doctor & mention this to them. Hopefully they will be able to help you! 😊

1 like
Reply

Thanks so much!! I am definitely going to speak to my doctor. I have a follow up appointment in 2 weeks and would like to switch to a different medication because this tingling is driving me crazy!

2 likes
Reply

Have you taken any antibiotics in the past few months? Some of them can cause things like this, with a delayed reaction so you don't connect the dots. With me, that was the culprit for tons of tingling, crawling & numbness.

Reply

I don't believe I have. The only thing I can connect it to is I did start taking lexapro about 3 weeks ago.

Reply

Lexapro gave me tremors, so I stopped it. Meanwhile, if you do need to take an antibiotic, avoid all fluoroquinolones (ie Cipro, Avelox, Levaquin, etc, and their generics) as they cause all kinds of havoc, including anxiety and depression. Doctors don't pay attention to the blackbox warnings--I wish they had in my case.

1 like
Reply

Thank you! I am going to speak to the doctor about this side effect because I really think it is connected to the lexapro. It is listed as an " uncommon" side effect but it seemed to have come on suddenly!

Reply

One thing I have come to know, sadly, is that these 'uncommon' side effects are not so uncommon at all. And yet doctors have told me to my face that it isn't the pill--'Because that is rare' and then dismissed me when I say, "Okay, well I'm the rarity.' If you have a symptom that started after you took a pill, the most obvious culprit is the pill. Doctors are not all-knowing, so listen to your body and your instinct. Lexapro is not a safe drug. I'm glad that I stopped taking it. I do better without being on an antidepressant, they come with a big price.

1 like
Reply

Thank you so much for your input! You have helped me a lot. I completely agree with you. Just three weeks ago I was not feeling tingling nor was I having night sweats and now I feel like this pill is making my life worse than it was before! And it has done absolutely nothing for my anxiety. My family urged me to try medication but I don't think it is right for me anymore.

Reply

U definetly need to mention this to your doc clearly this pill is the culprit and if it isnt helping your anxiety it just makes no sense taking it at all.

1 like
Reply

Good. Listen to yourself. You are right. Not enough is known about antidepressants. You'll do better without, I'm pretty sure. Your instincts are there to serve you. I wish you luck, love. One thing for sure is that NOT taking a pill will not harm you. But taking one might. :)

1 like
Reply

You may also like...